Supermodular games and potential games

R. Brânzei, L. Mallozzi, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

213 Downloads (Pure)
Original languageEnglish
Pages (from-to)39-49
Number of pages10
JournalJournal of Mathematical Economics
Volume39
Issue number1-2
Publication statusPublished - 2003

Cite this

Brânzei, R., Mallozzi, L., & Tijs, S. H. (2003). Supermodular games and potential games. Journal of Mathematical Economics, 39(1-2), 39-49.
Brânzei, R. ; Mallozzi, L. ; Tijs, S.H. / Supermodular games and potential games. In: Journal of Mathematical Economics. 2003 ; Vol. 39, No. 1-2. pp. 39-49.
@article{87c1686005964448808dcdde35448105,
title = "Supermodular games and potential games",
author = "R. Br{\^a}nzei and L. Mallozzi and S.H. Tijs",
note = "DP 0197 Pagination: 10",
year = "2003",
language = "English",
volume = "39",
pages = "39--49",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "1-2",

}

Brânzei, R, Mallozzi, L & Tijs, SH 2003, 'Supermodular games and potential games', Journal of Mathematical Economics, vol. 39, no. 1-2, pp. 39-49.

Supermodular games and potential games. / Brânzei, R.; Mallozzi, L.; Tijs, S.H.

In: Journal of Mathematical Economics, Vol. 39, No. 1-2, 2003, p. 39-49.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Supermodular games and potential games

AU - Brânzei, R.

AU - Mallozzi, L.

AU - Tijs, S.H.

N1 - DP 0197 Pagination: 10

PY - 2003

Y1 - 2003

M3 - Article

VL - 39

SP - 39

EP - 49

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 1-2

ER -

Brânzei R, Mallozzi L, Tijs SH. Supermodular games and potential games. Journal of Mathematical Economics. 2003;39(1-2):39-49.